MAUDE Adverse Event Report: SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-1030-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.Complaints will continue to be reviewed and monitored for trends.
 
Event or Problem Description
It was reported that during a transcarotid artery revascularization (tcar) procedure, a dissection was identified on the left internal carotid artery during stent placement angiogram which led the physician to intervene by covering the dissection with a secondary stent to resolve.Per silk road medical's field representative, it was noted that the physician wasn't sure if the dissection was caused by the balloon or stent, and it is believed that the physician leaned toward the stent.However, he did not perform imaging after the balloon angioplasty so there is no way to be certain.The procedure was completed successfully and the patient's clinical condition after the procedure completion remained neurologically intact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A follow-up mdr is being submitted to reflect the correct model number and catalog number under section d4: additional device information.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
magaly boardman
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key12551133
Report Number3014526664-2021-00149
Device Sequence Number3990524
Product Code NIM
UDI-Device Identifier00811311020522
UDI-Public(01)00811311020522(17)240229(10)18011799
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberSR-1030-CS
Device Catalogue NumberSR-1030-CS
Device Lot Number18011799
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale